MathSciNet Relay Station
MathSciNet bibliographic data
MR1223899 46E35 (26D10 35J70)
Chou, Kai Seng; Chu, Chiu Wing On the best constant for a weighted Sobolev-Hardy inequality. J. London Math. Soc. (2) 48 (1993), no. 1, 137–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement